MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.50753

Медицинская библиотека · Cureus · 2023

Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Primary Anti-tubercular Medication: A Case Report.

Haward Raymond, Haward Rachel, Sharma Jv Pranav

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug reaction with eosinophilia and systemic syndrome (DRESS) is a life-threatening hypersensitivity reaction of the skin and visceral organs caused by exposure to certain drugs, often with a latency period of two to eight weeks. A 20-year-old man, previously diagnosed with pulmonary tuberculosis (TB) one month ago and receiving treatment with isoniazid, rifampicin, pyrazinamide, and ethambutol (HRZE regimen), presented with symptoms including a maculopapular rash, fever, elevated transaminase levels, an increased white blood cell count with eosinophilia, hepatomegaly, and lymphadenopathy. The patient experienced recovery upon cessation of drug use and was administered corticosteroids and supportive therapeutic interventions. Individuals diagnosed with pulmonary TB who are undergoing treatment with first-line anti-tubercular medications have a heightened susceptibility to DRESS. The timely identification and cessation of the offending agent can effectively mitigate mortality.

Для цитирования: Haward Raymond, Haward Rachel, Sharma Jv Pranav. Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Primary Anti-tubercular Medication: A Case Report.. Cureus. 2023. DOI: 10.7759/cureus.50753.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.